# SDR 20001016SH001

- Difficulty date: October 4, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N87EW
- Make and model: Snias AS350BA
- Aircraft serial: 2116
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 0500846
- Part serial: 000020
- Condition: Failed
- Location: Cockpit Fan
- Part time: 126 hours
- Component: Motor
- Component part number: AM5013
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, SMOKE FILLED INTO THE CABIN.  FIRST, TURNED ALL ELEC OFF SWITCH.  VENTED THE CABIN BY OPENING THE FRONT VENT AND WINDOW (PILOT SIDE).  AFTER DETERMINING THERE WAS NO DANGER TO THE SAFE OPERATION OF THE AIRCRAFT, CONTINUED TO ALTERNATE AIRPORT, THEN TURNED ON PRIMARY INSTRUMENTS AND LATER THE AIRCRAFT FAN, THEN DETERMINED IT WAS THE AIRCRAFT 7 INCH FAN.  BECAUSE OF THE NATURE OF THE FAILURE, RETURNED TO THE PRIMARY A/P WITHOUT INCIDENT.  (X)
